advertisement
Updated 10 June 2015

Action point

0

Experiencing a change in your taste as a side effect of ARV medication? Rinse your mouth with a mixture of baking soda and lukewarm water.

This will neutralise the tastes in your mouth. Try not to swallow the baking soda mixture though.

Take a look at our HIV/Aids Centre for more information on managing your condition.

 
advertisement

Read Health24’s Comments Policy

Comment on this story
0 comments
Comments have been closed for this article.

Live healthier

Contraceptives and you »

Scientists create new contraceptive from seaweed Poor long-term birth control training leads to 'accidents'

7 birth control myths you should stop believing

Will the Pill make you gain weight? Can you fall pregnant while breastfeeding? We bust seven common myths about birth control.

Your digestive health »

Causes of digestive disorders 9 habits that could hurt your digestive system

Your tummy rumblings might help diagnose bowel disorder

With the assistance of an 'acoustic belt', doctors can now determine the cause of your tummy troubles.